# SDR USAA2012052900008

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 40,338 hours, 16,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R1 DOOR ESCAPE SLIDE GIRT BAR HAS BROKEN SPRING.  REMOVED R1 DOOR ESCAPE SLIDE TO FACILITATE GIRT BAR REPLACEMENT.  REPLACED GIRT BAR AND RE-INSTALLED R1 DOOR EMERGENCY ESCAPE SLIDE, OPS CHECK NORMAL IAW A319 AMM 25-62-44.
